# SDR IPXA2023072593730

- Difficulty date: July 22, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 24,017 hours, 14,816 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: UNKNOWN
- Condition: Detached
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NADOOR PRESSURE WARNING LIGHT FELL OFF.REINSTALLED AND SECURED L1 DOOR WARNING LIGHT ASSY IAW AMM 52-73-11-0401 PARA 2H. OPS CHECK GOOD PER PARA J(3).
